Show simple item record

dc.creatornamiq, sarhad
dc.creatorROSAS, ENNIS
dc.date.accessioned2020-11-25T15:39:05Z
dc.date.available2020-11-25T15:39:05Z
dc.date.issued2020
dc.identifier.issn1844-6094
dc.identifier.issn2066-7752
dc.identifier.urihttps://hdl.handle.net/11323/7483
dc.description.abstractIn this paper we introduce the new types of separation axioms called λ D − R0 and λ D − R1 spaces, by using λ D-open set. The notion λ D − R0 and λ D − R1 spaces are introduced and some of their properties are investigated.spa
dc.format.mimetypeapplication/pdfspa
dc.language.isoengspa
dc.publisherCorporación Universidad de la Costaspa
dc.rightsCC0 1.0 Universal*
dc.rights.urihttp://creativecommons.org/publicdomain/zero/1.0/*
dc.sourceActa Universitatis Sapientiae, Mathematicaspa
dc.subjectλ D−open setspa
dc.subjectλ D − R0spa
dc.subjectD − R1spa
dc.titleOn λ D − R0 And λ D − R1 Spacesspa
dc.typearticlespa
dcterms.references[1] Alias B. Khalaf and Sarhad F. Namiq, New types of continuity and separation axiom based operation in topological spaces, M. Sc. Thesis, University of Sulaimani (2011).spa
dcterms.references[2] Alias B. Khalaf, Sarhad F. Namiq, Generalized λ−Closed Sets and (λ, γ) D−Continuous Functions, International Journal of Scientific & Engineering Research, Volume 3, Issue 12, December-2012 1 ISSN 2229–5518.spa
dcterms.references[3] A. S. Davis, Indexed systems of neighborhoods for general topologi-cal spaces, Amer. Math. Monthly, 68 (1961), 886–893.spa
dcterms.references[4] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1) (1963), 36–41.spa
dcterms.references[5] Sarhad F. Namiq, Some Properties of λ D−Open Sets in Topological Spaces (submit).spa
dcterms.references[6] N. A. Shanin, On separation in topological spaces, Dokl. Akad. Nauk. SSSR,. 38 (1943), 110–113.spa
dcterms.references[7] J. N. Sharma and J. P. Chauhan, Topology (General and Algebraic), Krishna Prakashna Media, India. (2011).spa
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersionspa
dc.source.urlhttp://www.acta.sapientia.ro/acta-math/C12-2/math122-08.pdfspa
dc.rights.accessrightsinfo:eu-repo/semantics/openAccessspa
dc.identifier.doiDOI: 10.2478/ausm-2020-0022


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal